MAUDE Adverse Event Report: DEPUY SYNTHES SPINE 5.5 EXP VERSE FEN SCR 6.0X45; ORTHOSIS, SPINAL PEDICLE FIXATION

DEPUY SYNTHES SPINE 5.5 EXP VERSE FEN SCR 6.0X45; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number 199723645
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
L5/s1 plif, (b)(6), (b)(6) hospital, (b)(6) 2017.Primary implant date: (b)(6) 2017.Correction of misplaced s1 pedicle screw (b)(6) 2017 right s1screw was placed too medially and breached the pedicle wall and was found on post op imaging to be in the canal.Surgeon error.Female patient id: (b)(6).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X45
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7105426
Report Number1526439-2017-50054
Device Sequence Number1351454
Product Code MNI
UDI-Device Identifier10705034403083
UDI-Public10705034403083
Combination Product (Y/N)N
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number199723645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;